# SDR QXEA2015040300182

- Difficulty date: April 3, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 33,094 hours, 34,690 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Armrest
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SEAT ARMREST RESTRICTS EGRESS.  FREED THE STUCK ARMREST AND NOW MOVES FULLY AS REQUIRED.  RETURNED TO SERVICE.
